# SDR AALA202510016574

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 68,706 hours, 28,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT END CAP AT SEAT 12C WILL NOT STAY ON.  REINSTALLED SEAT EXIT LIGHT CAP AT ROW 12. PER AMM 33-51-03.
